MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 L; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 L; HIP COMPONENT
Model Number PHA04406
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly, the insert deteriorated by the friction of the femoral neck.
 
Additional Manufacturer Narrative
Upon investigation it was not found deficiency against the head component pha04406.Please void this report.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 L
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8727863
Report Number3010536692-2019-00831
Device Sequence Number16645234
Product Code LZO
UDI-Device IdentifierM684PHA044061
UDI-PublicM684PHA044061
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04406
Device Catalogue NumberPHA04406
Device Lot NumberT11136674A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/28/2019
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer05/28/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date04/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR